MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 482316545
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; device history review indicated all devices released into final stock met specifications.Device evaluation could not be performed as no items were returned.Complaint history review indicated there have been no other similar complaints for this reported lot.The event could not be confirmed nor the root cause of the reported event determined because no device and/or insufficient information was provided for review.
 
Event or Problem Description
It was reported that; it was also discovered that the patient had migration of the peek cage, and loosening of screws.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6060620
Report Number3005525032-2016-00138
Device Sequence Number863082
Product Code KWP
UDI-Device Identifier04546540562241
UDI-Public(01)04546540562241(11)140514(10)B43410
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482316545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2016
Initial Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1